# SDR UALA2013021100827

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 80,129 hours, 24,514 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19C EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED OKAY.
